MAUDE Adverse Event Report: Medos International SARL TRUESPAN ORTHOCORD; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE

Medos International SARL TRUESPAN ORTHOCORD; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Catalog Number 228151
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/17/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a meniscal repair surgical procedure, when using the truespan 12 degree peek device, it was observed that the device could not fire.It was reported that the surgeon attempted to use 2x additional truespan 12 degree peek devices to continue the surgery, but the same problem happened again with both devices.It was reported that another device was used to complete the surgery.There were no adverse consequences to the patient.No additional information could be provided.This is report 1 of 3 for pc-(b)(4).
 
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H11 additional narrative: investigation summary the device is not available for evaluation.According to the reporter, the device associated with this report was discarded at the customer¿s site.Since the complaint device was discarded, we cannot determine a root cause for the reported failure.If the device or additional information is received in the future, we will reopen the complaint and perform the investigation as appropriate.It has been determined that no corrective or preventive actions are proposed.There is no indication that a design or manufacturing issue caused the reported condition.As part of depuy synthes quality processes, all devices are manufactured, inspected, and released in accordance with approved specifications.Additional monitoring for potential safety signals is conducted through complaint trend analysis as part of post-market safety surveillance activities.

Brand Name
TRUESPAN ORTHOCORD
Common Device Name
FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
Medos International SARL
chemin-blanc 38
le locle 02400
SZ  02400
Manufacturer (Section G)
Medos International SARL
chemin blanc 38
le locle CH-24 00
SZ   CH-2400
Manufacturer Contact
elba bello
325 paramount drive
raynham, MA 02767
+1(908)386-3534
MDR Report Key50899806
Report Number1221934-2026-04352
Device Sequence Number12262254
Product Code MBI
UDI-Device Identifier10886705026012
UDI-Public(01)10886705026012(10)10DQBA(17)290131
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K153667
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number228151
Device Lot Number10DQBA
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/17/2026
Initial Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/18/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown